Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 287, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Aug 8, 2014, 8:24 PM CDT for Blaine County, Custer County, Logan County, Nebraska. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2014, 8:24 PM CDT (01:24 UTC)
- Expired
- Aug 8, 2014, 9:15 PM CDT
- In force
- 51 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Blaine County, NE, Custer County, NE, Logan County, NE
The radar
The North Platte radar (KLNX), 46 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 8, 7:48 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.4 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 613 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 2291 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
693
WUUS53 KLBF 090124
SVRLBF
NEC009-041-113-090215-
/O.NEW.KLBF.SV.W.0287.140809T0124Z-140809T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
824 PM CDT FRI AUG 8 2014
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BLAINE COUNTY IN NORTH CENTRAL NEBRASKA...
NORTHWESTERN CUSTER COUNTY IN CENTRAL NEBRASKA...
NORTHEASTERN LOGAN COUNTY IN WEST CENTRAL NEBRASKA...
* UNTIL 915 PM CDT
* AT 821 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES
SOUTHWEST OF DUNNING...AND MOVING SOUTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ANSELMO...VICTORIA SPRINGS STATE RECREATION AREA...MILBURN...
LINSCOTT AND PLEASANT HILL.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 243 AND 266.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 253 AND 271.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4160 10044 4174 10034 4174 10026 4176 10027
4179 10027 4173 9969 4129 9987
TIME...MOT...LOC 0124Z 293DEG 15KT 4166 10028
HAIL...1.00IN
WIND...60MPH
$$
BUTTLER2 follow-up statements
465
WWUS53 KLBF 090149
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
849 PM CDT FRI AUG 8 2014
NEC009-041-113-090215-
/O.CON.KLBF.SV.W.0287.000000T0000Z-140809T0215Z/
BLAINE NE-CUSTER NE-LOGAN NE-
849 PM CDT FRI AUG 8 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
LOGAN...NORTHWESTERN CUSTER AND SOUTHWESTERN BLAINE COUNTIES UNTIL
915 PM CDT...
AT 848 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTH OF
ARNOLD...AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ANSELMO...VICTORIA SPRINGS STATE RECREATION AREA AND PLEASANT HILL.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 243 AND 266.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 253 AND 271.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4129 9987 4160 10043 4166 10040 4174 10034
4174 10025 4176 10027 4179 10027 4173 9970
4172 9969
TIME...MOT...LOC 0149Z 301DEG 23KT 4159 10011
HAIL...1.00IN
WIND...60MPH
$$
BUTTLER632
WWUS53 KLBF 090209
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
909 PM CDT FRI AUG 8 2014
NEC009-041-113-090219-
/O.EXP.KLBF.SV.W.0287.000000T0000Z-140809T0215Z/
BLAINE NE-CUSTER NE-LOGAN NE-
909 PM CDT FRI AUG 8 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LOGAN...
NORTHWESTERN CUSTER AND SOUTHWESTERN BLAINE COUNTIES WILL EXPIRE AT
915 PM CDT/815 PM MDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 AM CDT.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTH PLATTE.
LAT...LON 4129 9987 4160 10043 4166 10040 4174 10034
4174 10025 4176 10027 4179 10027 4173 9970
4172 9969
TIME...MOT...LOC 0209Z 301DEG 23KT 4152 9996
$$
BUTTLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 6:18 PM CDT, 2 hours 6 minutes earlier.
Area forecast discussion, Aug 8, 6:18 PM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 618 PM CDT FRI AUG 8 2014 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 340 PM CDT FRI AUG 8 2014 THE CENTER OF AN UPPER LEVEL LOW PRESSURE SYSTEM WILL SLOWLY MOVE EAST ACROSS SOUTHERN SOUTH DAKOTA TONIGHT. MID LEVEL FLOW HAS INCREASED SOME THIS AFTERNOON ACROSS NORTHERN NEBRASKA JUST TO THE SOUTH OF THE LOW CENTER...WITH THE MERRIMAN PROFILER INDICATING WINDS SPEEDS NEAR 50 KTS AT H500 MB FROM THE SOUTHWEST. THUNDERSTORMS ARE EXPECTED TO DEVELOP IN A SCATTERED FASHION ACROSS CENTRAL AND WESTERN NEBRASKA LATE THIS AFTERNOON AND INTO THE EVENING HOURS TONIGHT. MID LEVEL IS STRONG ENOUGH TO PROMOTE SOME STORM ORGANIZATION...WITH PERHAPS SOME MARGINAL SUPERCELL DEVELOPMENT. HI RES SHORT TERM MODELS SHOW THE BEST STORM ORGANIZATION FROM NORTH CENTRAL NEBRASKA SOUTHEASTWARD INTO THE CENTRAL PORTION OF THE STATE. THIS IS WHERE THE BEST INSTABILITY AXIS CURRENTLY RESIDES...WITH AROUND 2500 J/KG OF SFC BASED CAPE PRESENT. WILL CARRY THE HIGHER POPS NEAR 40 PERCENT THOUGH THIS AREA THROUGH THE EVENING HOURS. AS FAR AS SEVERE STORMS...NOT EXPECTING ANYTHING WIDESPREAD...BUT A FEW STRONG TO SEVERE STORMS CANNOT BE RULED OUT. ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED SATURDAY AFTERNOON. MODERATELY STRONG MID LEVEL FLOW WILL ONCE AGAIN ALLOW FOR STORM ORGANIZATION DURING THE LATE AFTERNOON. IN ADDITION LOW LEVEL FLOW WILL BE A LITTLE STRONGER THAN TODAY...SO FEEL THE SLIGHT RISK FOR SEVERE STORMS SPC HAS OUT FOR WEST CENTRAL AND SOUTHWEST NEBRASKA LOOKS GOOD. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 340 PM CDT FRI AUG 8 2014 SATURDAY NIGHT THROUGH MONDAY...AN ORGANIZED DISTURBANCE CURRENTLY LOCATED IN NRN UTAH WILL MOVE INTO WESTERN NEBRASKA SATURDAY AFTERNOON. STORMS DEVELOPING WOULD LIKELY CONGEAL INTO AN MCS OR TWO. LOCALLY HEAVY RAINFALL IS POSSIBLE WITH AVBL PWS OF 1.25 TO 1.5 INCH. GFS AND 12Z ECMWF BOTH HAVE SIMILAR SOLUTIONS. EXPECT AREAS OF HEAVY RAINFALL TO BE LOCATED EAST OF HWY 83 AND SOUTH OF HWYS 2 AND 91. GOOD MODEL AGREEMENT WITH POPS 50 PERCENT MOST AREAS OVERNIGHT. THIS WILL BRING A WEAK COLD FRONT IN FOR SUNDAY WITH HIGHS A FEW DEGREES COOLER FROM 80 TO 85. STILL A 20 TO 30 PERCENT CHANCE SUNDAY MORNING IN THE NORTHEAST...THEN JUST A SLIGHT CHANCE FAR EAT AND FAR WESTERN ZONES IN THE AFTN AND EVENING. THEN FOR MONDAY...SURFACE HIGH PRESSURE WILL RESIDE ACROSS THE NRN PLAINS WITH EASTERLY WINDS DEVELOPING. FLOW ILL BE NORTHWEST ALOFT AND A DRY FORECAST EXCEPT FOR A SLIGHT CHANCE FOR SHERIDAN AND WESTERN CHERRY COUNTY IN THE LEE OF THE BLACK HILLS REGION. MONDAY NIGHT THROUGH FRIDAY...TO BEGIN THIS PERIOD...AN UPPER TROUGH WILL EXTEND ALONG THE COAST OF BRITISH COLUMBIA SOUTH ALONG THE WEST COAST AS AN UPPER RIDGE EXTENDS OVER THE INTERMOUNTAIN WEST. NORTHWEST FLOW ACROSS WESTERN NEBRASKA THROUGH TUESDAY NIGHT. FORECAST IS DRY MONDAY NIGHT AND TUESDAY. A SLIGHT CHANCE FOR ELEVATED THUNDERSTORM DEVELOPMENT TUESDAY NIGHT AS A WARM FRONT ALOFT LIFTS NORTHEAST AND LOW LIL JET DEVELOPS. THE UPPER RIDGE WILL MOVE INTO THE CENTRAL CONUS WEDNESDAY BRINGING WARMER TEMPERATURES AROUND 90 INTO THE WESTERN ZONES. MEANWHILE AN UPPER TROUGH WILL EXTEND FROM HUDSON BAY INTO THE GREAT LAKES AND TENNESSEE VALLEY. A RIDGE RUNNER MCS(S) WILL LIKELY OCCUR WEDNESDAY NIGHT ACROSS PORTIONS OF THE DAKOTAS AND NEBRASKA. THE 12Z ECMWF HAS THE STRONGEST SIGNAL FOR THIS TO OCCUR IN NEBRASKA FOLLOWED BY GFS AND GEM. POPS WEDNESDAY NIGHT FROM 30 PERCENT WEST AND 40 PERCENT EASTERN AREAS. THE UPPER RIDGE TO FLATTEN OUT THURSDAY AND FRIDAY AS AN UPPER TROUGH MOVES INTO THE CNTRL AND NRN PLAINS. HIGHS THURSDAY STILL NEAR 90 WEST...COOLING SLIGHTLY TO THE LOW TO MID 80S BY FRIDAY AS A WEAK COLD FRONT MOVES ACROSS. MAINLY A SLIGHT CHANCE THURSDAY INTO FRIDAY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 618 PM CDT FRI AUG 8 2014 FOR THE KLBF TERMINAL...THUNDERSTORMS WILL BE POSSIBLE FROM 01Z THROUGH 03Z THIS EVENING AS THUNDERSTORMS MOVE IN FROM THE SOUTHERN PANHANDLE. WIND GUSTS UP TO 30 KTS ARE POSSIBLE. OVERNIGHT TONIGHT...ABUNDANT HIGH LEVEL CLOUDS WILL LOWER AFTER 10Z WITH A THREAT FOR STRATUS AND PATCHY FOG DEVELOPMENT. CIGS MAY REACH 1200 FT AGL WITH VISBYS DOWN TO 1SM. SKIES WILL GRADUALLY CLEAR BY LATE MORNING WITH CIGS RANGING FROM 10000 TO 15000 FT AGL. FOR THE KVTN TERMINAL...THE THREAT FOR THUNDERSTORMS HAS ENDED FOR THE REMAINDER OF TONIGHT...HOWEVER LOW CLOUDS AND FOG ARE POSSIBLE LATE TONIGHT INTO SATURDAY MORNING. CIGS BLO 1000 FT AGL AND VISBYS DOWN TO A HALF A MILE ARE POSSIBLE DURING THE 10Z TO 14Z TIME FRAME. SKIES WILL GRADUALLY CLEAR BY LATE MORNING WITH CIGS RANGING FROM 10000 TO 12000 FT AGL. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...TAYLOR LONG TERM...ROBERG AVIATION...CLB
Hazardous weather outlook, Aug 8, 3:34 PM CDT, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 334 PM CDT FRI AUG 8 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-092045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 334 PM CDT FRI AUG 8 2014 /234 PM MDT FRI AUG 8 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS WESTERN AND NORTH CENTRAL NEBRASKA THIS EVENING AND TONIGHT. SOME STORMS MAY BE SEVERE...GENERALLY ALONG AND EAST OF HIGHWAY 83...WITH LARGE HAIL AND DAMAGING WIND GUSTS THE PRIMARY THREATS. STORMS ARE ALSO CAPABLE OF VERY HEAVY RAIN...WHICH MAY LEAD TO LOCALIZED MINOR FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS FOR WESTERN NEBRASKA LATE SATURDAY AFTERNOON AND EVENING...GENERALLY WEST OF A LINE FROM BROKEN BOW TO VALENTINE. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN CONCERNS. ADDITIONAL THUNDERSTORMS ARE POSSIBLE SUNDAY AND THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT FOR AREAS ALONG AND EAST OF HIGHWAY 83 AND TOMORROW ACROSS THE PANHANDLE AND SOUTHWEST NEBRASKA. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) SNIVELY
In the hours before
Local storm report, Aug 8, 7:44 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
744 PM CDT FRI AUG 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 11 NE ANSELMO 41.73N 99.71W
08/08/2014 E1.25 INCH CUSTER NE PUBLIC
&&
MOLDANLocal storm report, Aug 8, 7:48 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
748 PM CDT FRI AUG 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL DUNNING 41.83N 100.10W
08/08/2014 E1.00 INCH BLAINE NE LAW ENFORCEMENT
VISIBILITY UNDER 1/8 MILE
&&
SNIVELYLocal storm report, Aug 8, 8:01 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
801 PM CDT FRI AUG 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL DUNNING 41.83N 100.10W
08/08/2014 E1.25 INCH BLAINE NE LAW ENFORCEMENT
ALSO HEAVY RAINS, WHICH LED TO WATER RUNNING IN THE
DITCHES.
&&
MOLDANSpecial weather statement, Aug 8, 8:08 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 808 PM CDT FRI AUG 8 2014 NEZ035-036-090200- ARTHUR NE-MCPHERSON NE- 808 PM CDT FRI AUG 8 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ARTHUR AND WESTERN MCPHERSON COUNTIES UNTIL 900 PM CDT/800 PM MDT/... AT 706 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES EAST OF ARTHUR...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CALORA... BUCKTAIL... BUCKTAIL LAKE... SAND BEACH LAKE... FLATTS... DIAMOND BAR LAKE... BIG LAMUNYON FLATS... SCHNICK LAKE... THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 169 AND 199. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. BUTTLER
Local storm report, Aug 8, 8:14 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
814 PM CDT FRI AUG 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG CHAMBERS 42.21N 98.75W
08/08/2014 HOLT NE PUBLIC
...2 INJ... INFLATABLE KIDS PLAYHOUSE COLLAPSED DUE TO
WIND
&&
SNIVELYSpecial weather statement, Aug 8, 8:18 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 818 PM CDT FRI AUG 8 2014 NEZ007-010-028-029-090200- BOYD NE-GARFIELD NE-HOLT NE-WHEELER NE- 818 PM CDT FRI AUG 8 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WHEELER...EASTERN HOLT... NORTHEASTERN GARFIELD AND EASTERN BOYD COUNTIES UNTIL 900 PM CDT... AT 816 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GROSS TO INMAN TO 13 MILES NORTHWEST OF ERICSON...AND MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... LYNCH... PAGE... MONOWI... EWING... BARTLETT... REDBIRD STATE WILDLIFE MANAGEMENT AREA... GOOSE LAKE STATE WILDLIFE MANAGEMENT AREA... BUFFALO FLATS... DORSEY... CUMMINSVILLE... FOUR CORNERS... KNIEVELS CORNER... THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 311 AND 328. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. KNUTSVIG
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 7:29 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan, Loup, Thomas | 61 min |
| Aug 8, 7:36 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Deuel, Garden, Keith, Perkins | 54 min |
| Aug 8, 8:02 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 58 min |
| Aug 8, 8:34 PM CDT | Severe Thunderstorm Warning | LBF | Logan | 41 min |
| Aug 8, 8:45 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 45 min |
| Aug 8, 9:02 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes | 58 min |
| Aug 8, 9:31 PM CDT | Severe Thunderstorm Warning | LBF | Logan, McPherson | 27 min |
| Aug 8, 9:49 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 56 min |
| Aug 8, 10:49 PM CDT | Flash Flood Warning | LBF | Custer | 6 hr |
| Aug 9, 9:47 AM CDT | Severe Thunderstorm Warning | LBF | Custer, Garfield, Loup | 43 min |
| Aug 9, 2:52 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 38 min |
| Aug 9, 3:29 PM CDT | Severe Thunderstorm Warning | LBF | Hooker, Thomas | 46 min |
| Aug 9, 4:14 PM CDT | Severe Thunderstorm Warning | LBF | Hooker, Thomas | 46 min |
| Aug 9, 4:59 PM CDT | Severe Thunderstorm Warning | LBF | Logan, Thomas | 46 min |
| Aug 9, 5:04 PM CDT | Severe Thunderstorm Warning | LBF | Grant, Hooker | 41 min |
| Aug 9, 5:28 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 62 min |
| Aug 9, 5:38 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan, Thomas | 52 min |
| Aug 9, 5:44 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Grant, Hooker, McPherson | 61 min |
| Aug 9, 6:05 PM CDT | Tornado Warning | LBF | Custer, Lincoln, Logan | 25 min |
| Aug 9, 6:09 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan, McPherson | 66 min |
| Aug 9, 6:25 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, Lincoln, McPherson | 65 min |
| Aug 9, 6:30 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 45 min |
| Aug 9, 6:30 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 60 min |
| Aug 9, 6:45 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 45 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.